JournalszaaVol. 21, No. 1pp. 185–201

Asymptotics of Solutions for fully Nonlinear Elliptic Problems at Nearly Critical Growth

  • Alessandro Musesti

    Università Cattolica del Sacro Cuore, Brescia, Italy
  • Marco Squassina

    Università Cattolica del Sacro Cuore, Brescia, Italy
Asymptotics of Solutions for fully Nonlinear Elliptic Problems at Nearly Critical Growth cover
Download PDF

Abstract

In this paper we deal with the study of limits of solutions of a class of fully nonlinear elliptic problems at nearly critical growth. By means of P.L. Lions’ concentration-compactness principle, we prove an alternative result for the existence of non-trivial solutions of the limit problem.

Cite this article

Alessandro Musesti, Marco Squassina, Asymptotics of Solutions for fully Nonlinear Elliptic Problems at Nearly Critical Growth. Z. Anal. Anwend. 21 (2002), no. 1, pp. 185–201

DOI 10.4171/ZAA/1071